# SDR SWAA2014012324478

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 21,020 hours, 12,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT BATTERY PACKS FAILED CAPACITY TEST.  R & R BATTERY PACK IAW AMM.
